# SDR CALA2021121002332

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 47,435 hours, 16,832 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG W/W VERTICAL PRESSURE DECK WEB CRACKED REF AAR N/R 9638163 REPAIRED RT MLG W/W VERTICAL PRESSURE WEB AS PER B737 SRM 57-10-10-2R-3 WORK ACCOMLPISHED BY V937767
